MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER
Model Number 1012448-15
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use and there was no report of a leak during preparation for use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the very tortuous anatomy and/or other devices resulted in compromising the balloon material; thus resulting in the reported material rupture.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the tortuous distal right coronary artery (rca).The 2.75 x 15 mm nc trek balloon ruptured.The device was replaced with a new balloon catheter to complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11066864
Report Number2024168-2020-10910
Device Sequence Number2651898
Product Code LOX
UDI-Device Identifier08717648151828
UDI-Public08717648151828
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number1012448-15
Device Catalogue Number1012448-15
Device Lot Number01019G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1